| Catalog Number |
800804 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/01/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing on the inserter got cut by the inserter while inserting the implant.
Additional Manufacturer Narrative
Catalog# 800804.Lot# 06291501.Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: the inserter was returned for analysis and no issues were found therefore the reported event cannot be confirmed.The device was checked visually and functionally and it is fully functional.Conclusion: a plausible root cause could not be identified because the returned tl inserter was found to be fully functional.
Event or Problem Description